# SDR SF3R20110819001

- Difficulty date: August 16, 2011
- Submitted: August 19, 2011
- Operation: General aviation
- Filed by: Triumph Engine Control Systems, LLC, repair station SF3R839L
- System (JASC): 7314 · Engine Fuel Pump
- Part: Metering Unit
- Condition: Failed
- Location: Fuel Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVO VALVE (PN 22282790-104) NONCONFORMITY IS THE LASER WELD JOINING THE FEEDBACK WIRE (FBW) TO THE FEEDBACK SPRING IS MISALIGNED WITH THE WELD JOINT.  THE FAILURE MODE IS THAT THE FEEDBACK WIRE WELD JOINT CAN BREAK.  THE FAILURE EFFECT AT SERVO LEVEL IS LOSS OF PROPORTIONAL CONTROL OF SPOOL.
